Related Questions

I got what seems to be my period today but I still have two more days on my active birth control pills. Is this normal? I had sex over a month ago without a condom but I was on the pill and I am consistent with taking it.

This . This can occur, and is nothing to worry about. In a situation such as this, continue taking the active pills as normal regardless if your period has started or not. There is a very low chance that the bleeding means you are/were pregnant. If you want to be 100% sure you can always take an early prediction pregnancy test. Continue with your pills as usual. If you continue to have irregular bleeding on your pills, you may need a different hormone formulation; your doctor will be able to evaluate your cycle history and prescribe a pill that will be better for you. Good luck. Read more...

I got what seems to be my period today but I still have two more active birth control pills to take. Is this normal? I had sex over a month ago without a condom but I was on the pill and I am consistent with taking the pill.

This . This is normal and could have occurred because the pils you are taking are not the right combination of hormones for you. Please take the 2 active pills at the scheduled time. If you do not get a period when you are supposed to next cycle then you can take a pregnancy test. Try not to worry. If the pill is taken correctly then it is over 99% effective. If this abnormal bleeding pattern persists please see your doctor for a possible change in your birth control pill. Read more...

I have been on gianvi (drospirenone and ethinyl estradiol) birth control pills for about three years, and never had trouble. I had my period two weeks ago as normal, and sex last weekend, and now I am bleeding a bit and don't know why.

Could be break . Through bleeding on the pill, please see yorurgyn for an exam, cultures and an ultrasound you may or may not need a different pill, if the work up is neg and the bleeding stops you can stay on that same piull. Read more...
Probably OK. Occasional irregular bleeding with birth control pills is generally not worrisome. If the problem continues a gyn provider should be consulted. Read more...